# SDR UPS97824409

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT ACCY COMPARTMENT SUB FLOOR MEMBRANE CRACKED F/S 1615 JUST INBD OF L-21R.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 AND 53-4-1 PG 55  AND 56.
